Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I just started meds, what about suppliments?
Jan 15, 2007

I just started taking meds a week ago today (Epzicon, Norvair and Reyataz). This weekend I went to a convention for PHARMENEX and saw two new products that I want to take G3 (Gac Juice) http://www.pharmanex.com/intercom/productDetail.do?prodId=01003648 and their LIFEPAK NANO http://www.pharmanex.com/intercom/productDetail.do?prodId=01003610&mktId=2031 Do you think that it will ok to take both of these? Thanks Ray A.

Response from Dr. Young

This answer won't make the supplement fans happy.

It's difficult to answer your question in any detail, since the ingredients in many supplements is a mixture of many things. I have a difficult time endorsing any unknown that might interfere with the effectivenss of your life-saving HIV medications. Seems to me that the risk simply isn't worth any potential gain. Frankly (see below), I think that there are more cost-effective ways to improve your health.

If you're really interested in nutrition and health, the answer is simple (though sometimes difficult to implement): I'd invest my time, efforts and money in eating a balanced, low-fat diet; quit smoking and exercise a little more. BY



Previous
Is HIV Test Just an HIV Test
Next
To all the wonderful Dr.'s

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement